Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-10  
 Basket 
Alfvén QPOs in magnetars in the anelastic approximation
Authors: Cerdá-Durán, Pablo; Stergioulas, Nikolaos; Font, José A.
Date of Publication (YYYY-MM-DD): 2009-08-11
Title of Journal: Monthly Notices of the Royal Astronomical Society
Volume: 397
Issue / Number: 3
Start Page: 1607
End Page: 1620
Document Type: Article
ID: 434396.0
 
Full text / Content available
Relativistic simulations of magneto-rotational core collapse
Authors: Font, José A.; Cerdá-Durán, Pablo; Müller, Ewald; Antón, Luis
Place of Publication: San Francisco, CA, USA
Publisher: Astronomical Society of the Pacific
Date of Publication (YYYY-MM-DD): 2009
Name of Conference/Meeting: 3rd International Conference on Numerical Modeling of Space Plasma Flows: ASTRONUM - 2008
Title of Proceedings: Numerical Modeling of Space Plasma Flows: ASTRONUM - 2008
Start Page: 86
End Page: 91
Title of Series: ASP Conference Series <ASPCS>
Volume (in Series): 406
Document Type: Conference-Paper
ID: 439892.0
 
Full text / Content available
Dynamics of magnetized relativistic tori oscillating around black holes
Authors: Montero, Pedro J.; Zanotti, Olindo; Font, Jose A.; Rezzolla, Luciano
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Monthly Notices of the Royal Astronomical Society
Volume: 378
Issue / Number: 3
Start Page: 1101
End Page: 1110
Document Type: Article
ID: 318108.0
 
Full text / Content available
Accretion-induced quasinormal mode excitation of a Schwarzschild black hole
Authors: Nagar, Alessandro; Zanotti, Olindo; Font, Jose A.; Rezzolla, Luciano
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Physical Review D
Volume: 75
Sequence Number of Article: 044016
Document Type: Article
ID: 318110.0
 
Full text / Content available
Non-linear axisymmetric pulsations of rotating relativistic stars in the conformal flatness approximation
Authors: Dimmelmeier, Harald; Stergioulas, Nikolaos; Font, José A.
Date of Publication (YYYY-MM-DD): 2006-06-01
Title of Journal: Monthly Notices of the Royal Astronomical Society
Volume: 368
Issue / Number: 4
Start Page: 1609
End Page: 1630
Document Type: Article
ID: 277624.0
 
Full text / Content available
Combining spectral and shock-capturing methods: A new numerical approach for 3D relativistic core collapse simulations
Authors: Dimmelmeier, Harald; Novak, Jérôme; Font, José A.; Ibáñez, José M.; Müller, Ewald
Date of Publication (YYYY-MM-DD): 2005-03
Title of Journal: Physical Review D
Volume: 71
Issue / Number: 6
Start Page: 064023-1
End Page: 064023-30
Document Type: Article
ID: 226097.0
 
Full text / Content available
Three-dimensional relativistic simulations of rotating neutron star collapse to a Kerr black hole
Authors: Baiotti, Luca; Hawke, Ian; Seidel, Edward; Montero, Pedro J.; Löffler, Frank; Rezzolla, Luciano; Stergioulas, Nikolaos; Font, Jose A.
Date of Publication (YYYY-MM-DD): 2005
Title of Journal: Physical Review D
Volume: 71
Sequence Number of Article: 024035
Document Type: Article
ID: 214824.0
 
Full text / Content available
Local characteristic algorithms for relativistic hydrodynamics
Authors: Font, José A.
Place of Publication: Berlin
Publisher: Springer
Date of Publication (YYYY-MM-DD): 2002
Name of Conference/Meeting: Workshop on the conformal structure of space-time
Title of Proceedings: The conformal structure of space-time: geometry, analysis, numerics
Start Page: 327
End Page: 348
Document Type: Conference-Paper
ID: 7622.0
Three-dimensional numerical general relativistic hydrodynamics. II. Long-term dynamics of
single relativistic stars
Authors: Font, Jose A.; Goodale, Tom; Iyer, Sai; Miller, Mark; Rezzolla, Luciano; Seidel, Edward; Stergioulas, Nikolaos; Suen, Wai-Mo; Tobias, Malcolm
Date of Publication (YYYY-MM-DD): 2002
Title of Journal: Physical Review D
Volume: 65
Sequence Number of Article: 084024
Document Type: Article
ID: 23707.0
 
Full text / Content available
Towards a Stabel Numerical Evolution of Strongly Gravitating Systems in General Relativity :The Conformal Treatments
Authors: Alcubierre, Miguel; Brügmann, Bernd; Dramlitsch, Thomas; Font, Jose A.; Papadopoulos, Philippos; Seidel, Edward; Stergioulas, Nikolaos; Takahashi, Ryoji
Date of Publication (YYYY-MM-DD): 2000
Title of Journal: Physical Review D
Volume: 62
Start Page: 044034
Document Type: Article
ID: 2796.1
 
Full text / Content available
Entries: 1-10  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.